Ok, for starters...I finished my second round of Clomid on 1/6/12. I started taking it on the 2nd. (3-7) 100mg a day.
I did ovulate (a little early) and had intercourse pretty much every day. Mainly ovulated the 9th-13th.
Today is the 19th and I have been feeling really irritable these past couple of days. I have horrible gas (sorry!) and today I have this slight/dull cramping going on in my lower abdomen (left side). Almost feels like ovulation cramps but I already ovulated.
Anyone who's gotten pregnant, what is the main reason you thought you might be pregnant (besides missed AF of course), anything super early that made you almost positive? I'm feeling pretty good about this round of Clomid. Are these dull cramps normal and could it be a sign of pregnancy? There is so much stuff on the internet, I never know what to believe.
PS. I know I just gotta wait for a missed AF so I can take a EPT, just wondering though...hoping for something to look forward to.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.